MathSciNet Relay Station
MathSciNet bibliographic data
MR2285097 35K55 (35B40 35K20)
Lingling, Zhang Blow-up of solutions for a class of nonlinear parabolic equations. Z. Anal. Anwend. 25 (2006), no. 4, 479–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement